# SDR AALA201505049006

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 40,917 hours, 24,337 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 1864 EN-ROUTE.  ALL DOORS SHOWED ARMED ON PUSHBACK.  WHEN CLIMBING THRU 10,000' FLIGHT ATTENDANT CALLED & THEIR RED LIGHT WAS ON  & 1L & 1R SHOWED NOT ARMED.  PUSHED HANDLES IN & PRESS LIGHT WENT OUT & DOORS SHOWED ARMED.  REPLACED THE L1 DOOR GIRT BAR ASSEMBLY & REMOVED DEBRIS FROM THE R1 DOOR GIRT BAR.  OPERATIONALLY CHECKS GOOD.
